# SDR UPS97825194

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, INT STA 1140 L 18R CRACK IN FITTING COMMON RADIUS.  REMOVED FITTING IAW 3 DC8 SRM 51-1-20D, FABBED NEW FITTING IAW DAC D WG 4750418, DRILLED FITTING IAW DC8 SRM 51-3-2 AND INSTALLED IT DC8 SRM 51-1-20D.
